MathSciNet Relay Station
MathSciNet bibliographic data
MR746095 (86g:43009) 43A22 (43A75)
Ritter, David L. Convolution inequalities on finite cyclic groups and the pseudomeasure norm. Proc. Amer. Math. Soc. 91 (1984), no. 4, 589–592.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement